# SDR 96ZZZX366

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98242
- Make and model: Piper PA-28-140
- Aircraft serial: 2826130
- Engine: Lyc O320E2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pug
- Part number: 377
- Condition: Missing
- Location: Fuel Bowl
- Component: MA4SPA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS FOUND TO HAVE A PLUG MISSING FROM FUEL BOWL.  THE OPEN HOLE WAS ABOVE THE NORMAL FUEL LEVEL IN THE BOWL; HOWEVER, FUEL WAS FREE TO LEAK OUT WHEN THE A/C IS POSITIONED IN A NOSE DOWN PITCH.  FUEL STAINS WERE NOTED.  THIS PLUG WAS USED TO PLUG A HOLE MADE DURING THE MANUFACTURE OF THE CARBURETOR.
